# SDR COMA9860311

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS RETRACTED AFTER LANDING, 'FLAPS FAIL' ILLUMINATED WITH SELECTOR AT 20 DEGREES INDICATOR AT 30 DEGREES.  PERFORMED EO 27-045AD BY INSPECTION OF FLAPS AND RESET OF FLAP SYSTEM.  TRANSFERRED TO DEFERRED PER GMM 4-3 CAT 1 AND AD 98-20-01.
